# SDR WX0A2015061072649

- Difficulty date: June 6, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49931
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMER LIGHT INOPERATIVE WITH SWITCH ON.  COMES ON WITH FWD ENTRY DOOR LIGHT.  FOUND GND STUD LOOSE ON LIGHT ASSEMBLY.  SECURED GND STUD IAW SWPM 20-50-01.  FUNCTION CHECKED GOOD IAW MM 33-53-00.
